# SDR AALA202111169323

- Difficulty date: November 16, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A300*
- Aircraft serial: 6133
- Aircraft time: 23,847 hours, 9,353 cycles
- Engine: Iae V2533A5
- Engine time: 23,847 hours, 9,353 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V17272
- Condition: Surges
- Location: Zone 400 - Nac/P
- Part time: 23,847 hours, 9,353 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSING APPROXIMATELY 7500FL. TWO LARGE #2 ENGINE SURGES AND A 30 TO 40 % DEGRADATION OF THRUST. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ORD WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
